# SDR AALA2019042299012

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 53,321 hours, 31,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO CLT ON ACCOUNT OF GREEN HYDRAULICS SYSTEM ISSUE. AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT, FOLLOWED BY HY G RSVE LO LVL MESSAGE ON ECAM. EMERGENCY DECLARED.  FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A NLG HOSE BLOWN OUT. REMOVED AND REPLACED THE HOSE IAW AMM 32-31-27. NLG FUNCTION CHECKS GOOD. LEAK CHECK GOOD.
